# SDR 85LY20230623223

- Difficulty date: June 18, 2023
- Submitted: June 23, 2023
- Operation: General aviation
- Filed by: Bombardier Services (UK)Ltd, repair station 85LY165D
- Aircraft: N605RP
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9452
- Aircraft time: 2,994 hours, 1,445 cycles
- Engine: Rroyce BR700710A220
- Engine time: 2,991 hours, 1,445 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Avionics Batter
- Component part number: GL51122015
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT N605RP DEPARTED FROM SWITZERLAND TO THE US, DURING THE FLIGHT THE BATTERY HEAT CB POPPED AND WAS NOT ABLE TO BE RESET. ONCE BACK AT BASE T/S WAS CARRIED OUT. FAULT WAS FOUND TO BE A WIRE TRAPPED/CRUSHED UNDER A BATTERY TIE BAR AND THE LINER SPACER KIT INSTALLED ON INCORRECT CONFIGURATION BLOCKING THE VENT VALVE.
